Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2012, Article ID 793486, 17 pages
http://dx.doi.org/10.1155/2012/793486
Research Article

Generalized 𝜶 - 𝝍 Contractive Type Mappings and Related Fixed Point Theorems with Applications

1Department of Mathematics, Atilim University, İncek, 06836 Ankara, Turkey
2Department of Mathematics, King Saud University, Riyadh 11451, Saudi Arabia

Received 28 May 2012; Accepted 25 July 2012

Academic Editor: Jean Michel Combes

Copyright © 2012 Erdal Karapınar and Bessem Samet. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We establish fixed point theorems for a new class of contractive mappings. As consequences of our main results, we obtain fixed point theorems on metric spaces endowed with a partial order and fixed point theorems for cyclic contractive mappings. Various examples are presented to illustrate our obtained results.